Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xxy

digsestive side effects?

Hi everyone,

I'm debating going back on accutane. I went on it six years ago, it worked perfectly, i had six years of PERFECT skin. no side effects other than dry skin, nosebleeds. then very slowly, it came back, waaaaay worse. Recently i've done some homework and there has been talk of people developing ulcerative colitis, chrones disease, and have even had to have an intestine removed. these accounts were on the sites of the attorneys representing the people, so the source seems somewhat bias, and i don't remember my derm talking about that as a possible side effect. but the thought of losing an intestine..... seems waaaay worse than acne. has anyone heard of this??

a person i know said that the medication spironlacton helped immenseley.

i'm terrified about going back on accutane, but looking in the mirror makes me want to cry.

thanks for the support

-s

Share this post


Link to post
Share on other sites

yes i most likely read the exact same pages that you did aswell. And it scared the fuck out of me. I posted it here a few times and people didnt seem to care. So youll probely get the same reaction. The thing about accutane is you can find endless bad info about it doing horrible things to you. Im just ending my six months treatment and i feel fine. You did it befor and you are fine. millions have done it and have been fine. So some people have done it and got super fucked up... is it really from the drug though??? I thing not. Most of those people were most likely already on the way to what ever problems they received. And the accutane just helped kick it in full gear. As long as your healthy to start out with youll be good to go. But if your sick with some bullshit you have no business messing with this drug.

just my opinion.

Share this post


Link to post
Share on other sites

yeah, since i coudlnt' get an unbias source i wondered about these people getting UC and chrone's independantly.... i e would they have gotten it anyway even though they didn't have it before they went on the drug. and a lot of it doesn't add up... like when people start throwing around suicide stories and accutane, if we look at how many suicides there are OFF the drug then the stats say something different. and yeah i think it may catalyze latent illness because it does poke your liver, but i'm feeling better about it. i'm going to try spiro as soon as i get health insurance (as soon as the university quarter starts). thanks man. :D much appreciated. good luck with your treatment

yes i most likely read the exact same pages that you did aswell. And it scared the fuck out of me. I posted it here a few times and people didnt seem to care. So youll probely get the same reaction. The thing about accutane is you can find endless bad info about it doing horrible things to you. Im just ending my six months treatment and i feel fine. You did it befor and you are fine. millions have done it and have been fine. So some people have done it and got super fucked up... is it really from the drug though??? I thing not. Most of those people were most likely already on the way to what ever problems they received. And the accutane just helped kick it in full gear. As long as your healthy to start out with youll be good to go. But if your sick with some bullshit you have no business messing with this drug.

just my opinion.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×